# SDR WVER1203201400005

- Difficulty date: December 3, 2014
- Submitted: December 3, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 30,301 hours, 20,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67031151
- Part serial: NONE
- Condition: Gouged
- Location: Bs 349
- Part time: 30,301 hours, 20,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERIOR SKIN IS GOUGED AT AFT LOWER CORNER OF THE DOOR OPENING.  REPAIRED IAW REO 670-53-21-1148, REV .
